# SDR DALA2022063004567

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 49,027 hours, 23,122 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6821 - ATB - DUE TO FLAP ASSYM MSG WITH FLAPS STUCK BETWEEN 1 AND 5. CORRECTIVE ACTION: MEGGED WIRING FROM RACK TO SKEW SENSORS. NO TROUBLE FOUND. #4 TRANSMISSION REPLACED DUE TO EVIDENCE OF WATER. POWER FLUSH ACCOMPLISHED ON REMAINING TRANSMISSIONS. NO-GO ODI PROCEDURES C/W.
